Sorry, we have no data available. Please contact your doctor or pharmacist.
Vecuronium/Dexamethasone; Methylprednisolone Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
The mechanism of this interaction is not clear.
What might happen:
In the intensive care unit, vecuronium may used to improve the effectiveness of breathing in a person on a ventilator machine. Dexamethasone or methylprednisolone may be used to reduce inflammation.Although needed, the combination may increase the risk for long term muscle or nerve damage or weakness.
What you should do about this interaction:
Vecuronium is only used in a hospital. If you going to be or are admitted to the hospital, make sure that a family member and your healthcare professionals are aware of all medicines that you are taking, including prescription medicines, herbal drugs, and nutraceuticals.Talk to your healthcare professionals if you have any questions about the benefits and risks of this medicine combination. They may already be aware of this interaction and may be monitoring you for it. Do not decide to start, stop, or change the dosage of any medicine before checking with them first.
- 1.Vecuronium bromide prescribing information. Pfizer Inc. February, 2011. .
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.